# SDR AALA991073

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT STRINGER 18A CRACKED IN RADIUS HORIZONTAL OUTBOARD LEG, EXTENDING OUT FROM RADIUS BLOCKS AFT SIDE OF 940 CASTING.  REMOVED DAMAGED SECTION SPLICED IN NEW SECTION OF RT STRINGER 18A PER SB 727-53-0172.  (M)
